28.06.2017   




Print Edition: ISSN 1584 - 2851
Online Edition: ISSN 1843 - 4401


Carpathian J. Math. is a category A journal in the CNCSIS classification

Impact Factor 2015:     0.610

Indexed by:
Science Citation Index Expanded
SCOPUS
Mathematical Reviews
Zentralblatt MATH

Current rejection rate: 80 %


RSS Feed RSS

MANUSCRIPT SUBMISSION 
 

Online Editorial Submission System

to submit a manuscript follow the link SEMN        

Instructions for authors

Manuscripts should be written in English, following the style of our journal in what concerns the technical preparation of the papers. The manuscripts must be prepared in LATEX macro package, and should be submitted electronically (through the online submission platform above).

The template and style of our journal could be downloaded from [ Template , Style file].
        
The manuscripts will include the full address (es) of the author (s), with E-mail address (es), an abstract not exceeding 150 words, 2010 Mathematics Subject Classification, Key words and phrases.

The submission of a manuscript for publication in our journal implies that the paper has not been published, nor is being considered for publication elsewhere and this is also viewed as the author's copyright transfer in case the manuscript is accepted.

Authors should note that an accepted manuscript, in its final form, may be slightly edited by our technical editors for readability and for compliance with the style of our journal but the main responsability for preparing the manuscripts in accordance with the journal's template belongs to the author (s). The galley proofs are usually sent to the authors.

Any manuscript will have no more than 8 pages, using the journal's template. Only invited manuscripts are allowed to have 10-12 pages. For manuscripts exceeding the maximal admitted length, any extra page will be charged 40 EUR.


REFERENCES 
 
References should be listed in alphabetical order; the following reference style should be used:

[1] Agarwal, R. P., Bohner, M., Li, T. X. and Zhang, C. H., Oscillation of second-order differential equations with a sublinear neutral term, Carpathian J. Math., 30 (2014), No. 1, 1-6

[2] Berinde, V., Comparing Krasnoselskij and Mann iterative methods for Lipschitzian generalized pseudocontractions, in Proceedings of the International Conference on Fixed Point Theory and its Applications, Valencia, Spain, July 13-19, 2003 (Garcia-Falset, J. et al., Eds.), Yokohama Publishers, Yokohama, 2004, 15-26

[3] Rus, I. A., Pretusel, A. and Petrusel, G., Fixed Point Theory,  Cluj University Press, Cluj-Napoca, 2008


REPRINTS 
 
The (corresponding) author of each published paper will receive electronically the .pdf reprint of the paper.
Design by PrimeTech
Website Security Test